# SDR MASA200602768

- Difficulty date: December 31, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 8,091 hours, 5,888 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2706 PHX - FLAPS HALF SPEED CAUTION MESSAGE.  MX RESET SSCU AND CLEARED INHIBITS.
